Accessibility navigation


Similarity solutions of the shallow water equations

Glaister, P. (1991) Similarity solutions of the shallow water equations. Journal of Hydraulic Research, 29 (1). pp. 107-116. ISSN 1814-2079

Full text not archived in this repository.

To link to this article DOI: 10.1080/00221689109498995

Abstract/Summary

A one-dimensional shock (bore) reflection problem is discussed for the two-dimensional shallow water equations with cylindrical symmetry. The differential equations for a similarity solution are derived and solved numerically in conjunction with the Rankine-Hugoniot shock relations.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:15632
Publisher:Taylor and Francis

Centaur Editors: Update this record

Page navigation